# SDR ASAA2018040824185

- Difficulty date: April 8, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 17,396 hours, 5,785 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Part number: 1741010303
- Part serial: 002881
- Condition: Malfunctioned
- Location: First Officer'S
- Part time: 17,505 hours, 5,817 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT DESCRIBED BUZZING SOUND WHEN CLK BUTTON PRESSED ON FO FMS CDU.  ACFT GROUNDED.  CONFIRMED PROBLEM. SOFT BUZZING SOUND LIKE INTERNAL ELECTRICAL ARCING OCCURS FROM FO FMS CDU WHEN CLK BUTTON PRESSED. FIRST OFFICER'S NR 2 MCDU INOPERATIVE.  ACCOMPLISHED SP2 BY PULLING AND COLLARING CB C1239 ON P6-1 PANEL (FMCS MCDU 2) IAW WDM 34-61-11 PAGE 3.1 REVERSED CONFIGURATION CHANGE. REMOVED & REPLACED FO'S CDU. OPS GOOD. GROUND VERIFICATION SUCCESSFUL. IAW AMM 34-61-01/401.
